July  2020, 40(7): 4073-4092. doi: 10.3934/dcds.2020172

Recoding the classical Hénon-Devaney map

Universidade Federal de São Carlos, São Carlos, SP - 13565905, Brazil

Received  May 2018 Revised  December 2019 Published  April 2020

Fund Project: The author is supported by CAPES

In this work we are going to consider the classical Hénon-Devaney map given by
$ \begin{eqnarray*} f: \mathbb{R}^2\setminus \{y = 0\} &\rightarrow& \mathbb{R}^2 \\ (x,y) &\mapsto& \left(x+\dfrac{1}{y}, y-\dfrac{1}{y}-x\right) \end{eqnarray*} $
We are going to construct conjugacy to a subshift of finite type, providing a global understanding of the map's behavior.We extend the coding to a more general class of maps that can be seen as a map in a square with a fixed discontinuity.
Citation: Fernando Lenarduzzi. Recoding the classical Hénon-Devaney map. Discrete & Continuous Dynamical Systems - A, 2020, 40 (7) : 4073-4092. doi: 10.3934/dcds.2020172
References:
[1]

J. Aaronson, An Introduction to Infinite Ergodic Theory, Mathematical Surveys and Monographs, 50, American Mathematical Society, Providence, RI, 1997. doi: 10.1090/surv/050.  Google Scholar

[2]

R. L. Adler and B. Weiss, The ergodic infinite measure preserving transformation of Boole, Israel J. Math., 16 (1973), 263-278.  doi: 10.1007/BF02756706.  Google Scholar

[3]

P. CiriloY. Lima and E. Pujals, Ergodic properties of skew products in infinite measure, Israel J. Math., 214 (2016), 43-66.  doi: 10.1007/s11856-016-1344-3.  Google Scholar

[4]

R. L. Devaney, The baker transformation and a mapping associated to the restricted three-body problem, Commun. Math. Phys., 80 (1981), 465-476.  doi: 10.1007/BF01941657.  Google Scholar

[5]

M. Hénon, Generating Families in the Restricted Three-Body Problem, Lecture Notes in Physics, New Series m: Monographs, 52, Springer-Verlag, Berlin, 1997. doi: 10.1007/3-540-69650-4.  Google Scholar

[6]

M. W. Hirsch, C. C. Pugh and M. Shub, Invariant Manifolds, Lecture Notes in Mathematics, 583, Springer-Verlag, Berlin-New York, 1977. doi: 10.1007/BFb0092042.  Google Scholar

[7]

M. Lenci, On infinite-volume mixing, Comm. Math. Phys., 298 (2010), 485-514.  doi: 10.1007/s00220-010-1043-6.  Google Scholar

[8]

S. Muñoz, Robust transitivity of maps of the real line, Discrete Contin. Dyn. Syst., 35 (2015), 1163-1177.  doi: 10.3934/dcds.2015.35.1163.  Google Scholar

[9]

S. Muñoz, Hyperbolicity and robust transitivity of non-compact invariant sets for the plane, preprint. Google Scholar

[10]

E. Pujals and F. Lenarduzzi, Generalized hénon-devaney maps, work in progress. Google Scholar

[11]

P. Walters, An Introduction to Ergodic Theory, Graduate Texts in Mathematics, 79, Springer-Verlag, New York-Berlin, 1982.  Google Scholar

show all references

References:
[1]

J. Aaronson, An Introduction to Infinite Ergodic Theory, Mathematical Surveys and Monographs, 50, American Mathematical Society, Providence, RI, 1997. doi: 10.1090/surv/050.  Google Scholar

[2]

R. L. Adler and B. Weiss, The ergodic infinite measure preserving transformation of Boole, Israel J. Math., 16 (1973), 263-278.  doi: 10.1007/BF02756706.  Google Scholar

[3]

P. CiriloY. Lima and E. Pujals, Ergodic properties of skew products in infinite measure, Israel J. Math., 214 (2016), 43-66.  doi: 10.1007/s11856-016-1344-3.  Google Scholar

[4]

R. L. Devaney, The baker transformation and a mapping associated to the restricted three-body problem, Commun. Math. Phys., 80 (1981), 465-476.  doi: 10.1007/BF01941657.  Google Scholar

[5]

M. Hénon, Generating Families in the Restricted Three-Body Problem, Lecture Notes in Physics, New Series m: Monographs, 52, Springer-Verlag, Berlin, 1997. doi: 10.1007/3-540-69650-4.  Google Scholar

[6]

M. W. Hirsch, C. C. Pugh and M. Shub, Invariant Manifolds, Lecture Notes in Mathematics, 583, Springer-Verlag, Berlin-New York, 1977. doi: 10.1007/BFb0092042.  Google Scholar

[7]

M. Lenci, On infinite-volume mixing, Comm. Math. Phys., 298 (2010), 485-514.  doi: 10.1007/s00220-010-1043-6.  Google Scholar

[8]

S. Muñoz, Robust transitivity of maps of the real line, Discrete Contin. Dyn. Syst., 35 (2015), 1163-1177.  doi: 10.3934/dcds.2015.35.1163.  Google Scholar

[9]

S. Muñoz, Hyperbolicity and robust transitivity of non-compact invariant sets for the plane, preprint. Google Scholar

[10]

E. Pujals and F. Lenarduzzi, Generalized hénon-devaney maps, work in progress. Google Scholar

[11]

P. Walters, An Introduction to Ergodic Theory, Graduate Texts in Mathematics, 79, Springer-Verlag, New York-Berlin, 1982.  Google Scholar

Figure 1.  The map $ f $ and the discontinuity
Figure 2.  The dynamics of the part above $ R_1 $
Table 
Initial Point $ p $ $ f(p) $ $ f^2(p) $
coordinates $ (3\oplus -2, 1\oplus -4) $ $ (2\oplus -2, 2\oplus -4) $ $ (1\oplus -2, 3\oplus -4) $
coding $ (2 \ ,\ 1) $ $ (22 \ , \ 12) $ $ (221 \ , \ 122) $
coordinates $ (-1\oplus 3\oplus -1, -1) $ $ ( 3\oplus -1, -2) $ $ ( 2\oplus -1, 1\oplus -2) $
coding $ (-1 \ , \ -1) $ $ (-12 \ , \ -1-2) $ $ (\operatorname{-122} \ , \ \operatorname{-1-21}) $
coordinates $ (-1\oplus 1\oplus -1, -1) $ $ ( 1\oplus -1, -2) $ $ ( -1, 1\oplus -2) $
coding $ (-1 \ , \ -1) $ $ (\operatorname{-11} \ , \ \operatorname{-1-2}) $ $ (\operatorname{-11-1} \ , \ \operatorname{-1-21}) $
coordinates $ (3\oplus -2, 3\oplus -4) $ $ (2\oplus -2, 4\oplus -4) $ $ (1\oplus -2, 5\oplus -4) $
coding $ (2 \ ,\ 2) $ $ (22 \ , \ 22) $ $ (221 \ , \ 222) $
coordinates $ (3\oplus -2, -1\oplus 4) $ $ (2\oplus -2, 1\oplus-1\oplus -4) $ $ (1\oplus -2, 2\oplus-1\oplus -4) $
coding $ (2 \ ,\ \operatorname{-1}) $ $ (22 \ , \ \operatorname{-11}) $ $ (221 \ , \ \operatorname{-112}) $
Initial Point $ p $ $ f(p) $ $ f^2(p) $
coordinates $ (3\oplus -2, 1\oplus -4) $ $ (2\oplus -2, 2\oplus -4) $ $ (1\oplus -2, 3\oplus -4) $
coding $ (2 \ ,\ 1) $ $ (22 \ , \ 12) $ $ (221 \ , \ 122) $
coordinates $ (-1\oplus 3\oplus -1, -1) $ $ ( 3\oplus -1, -2) $ $ ( 2\oplus -1, 1\oplus -2) $
coding $ (-1 \ , \ -1) $ $ (-12 \ , \ -1-2) $ $ (\operatorname{-122} \ , \ \operatorname{-1-21}) $
coordinates $ (-1\oplus 1\oplus -1, -1) $ $ ( 1\oplus -1, -2) $ $ ( -1, 1\oplus -2) $
coding $ (-1 \ , \ -1) $ $ (\operatorname{-11} \ , \ \operatorname{-1-2}) $ $ (\operatorname{-11-1} \ , \ \operatorname{-1-21}) $
coordinates $ (3\oplus -2, 3\oplus -4) $ $ (2\oplus -2, 4\oplus -4) $ $ (1\oplus -2, 5\oplus -4) $
coding $ (2 \ ,\ 2) $ $ (22 \ , \ 22) $ $ (221 \ , \ 222) $
coordinates $ (3\oplus -2, -1\oplus 4) $ $ (2\oplus -2, 1\oplus-1\oplus -4) $ $ (1\oplus -2, 2\oplus-1\oplus -4) $
coding $ (2 \ ,\ \operatorname{-1}) $ $ (22 \ , \ \operatorname{-11}) $ $ (221 \ , \ \operatorname{-112}) $
[1]

Gang Bao, Mingming Zhang, Bin Hu, Peijun Li. An adaptive finite element DtN method for the three-dimensional acoustic scattering problem. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020351

[2]

Shuang Chen, Jinqiao Duan, Ji Li. Effective reduction of a three-dimensional circadian oscillator model. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020349

[3]

Min Chen, Olivier Goubet, Shenghao Li. Mathematical analysis of bump to bucket problem. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5567-5580. doi: 10.3934/cpaa.2020251

[4]

Qingfang Wang, Hua Yang. Solutions of nonlocal problem with critical exponent. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5591-5608. doi: 10.3934/cpaa.2020253

[5]

Weiwei Liu, Jinliang Wang, Yuming Chen. Threshold dynamics of a delayed nonlocal reaction-diffusion cholera model. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020316

[6]

Manil T. Mohan. First order necessary conditions of optimality for the two dimensional tidal dynamics system. Mathematical Control & Related Fields, 2020  doi: 10.3934/mcrf.2020045

[7]

Cuicui Li, Lin Zhou, Zhidong Teng, Buyu Wen. The threshold dynamics of a discrete-time echinococcosis transmission model. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020339

[8]

Shao-Xia Qiao, Li-Jun Du. Propagation dynamics of nonlocal dispersal equations with inhomogeneous bistable nonlinearity. Electronic Research Archive, , () : -. doi: 10.3934/era.2020116

[9]

Ebraheem O. Alzahrani, Muhammad Altaf Khan. Androgen driven evolutionary population dynamics in prostate cancer growth. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020426

[10]

Thabet Abdeljawad, Mohammad Esmael Samei. Applying quantum calculus for the existence of solution of $ q $-integro-differential equations with three criteria. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020440

[11]

Fathalla A. Rihan, Hebatallah J. Alsakaji. Stochastic delay differential equations of three-species prey-predator system with cooperation among prey species. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020468

[12]

Vieri Benci, Marco Cococcioni. The algorithmic numbers in non-archimedean numerical computing environments. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020449

[13]

Héctor Barge. Čech cohomology, homoclinic trajectories and robustness of non-saddle sets. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020381

[14]

Ying Lin, Qi Ye. Support vector machine classifiers by non-Euclidean margins. Mathematical Foundations of Computing, 2020, 3 (4) : 279-300. doi: 10.3934/mfc.2020018

[15]

Peizhao Yu, Guoshan Zhang, Yi Zhang. Decoupling of cubic polynomial matrix systems. Numerical Algebra, Control & Optimization, 2021, 11 (1) : 13-26. doi: 10.3934/naco.2020012

[16]

Stefano Bianchini, Paolo Bonicatto. Forward untangling and applications to the uniqueness problem for the continuity equation. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020384

[17]

Ilyasse Lamrani, Imad El Harraki, Ali Boutoulout, Fatima-Zahrae El Alaoui. Feedback stabilization of bilinear coupled hyperbolic systems. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020434

[18]

Felix Finster, Jürg Fröhlich, Marco Oppio, Claudio F. Paganini. Causal fermion systems and the ETH approach to quantum theory. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020451

[19]

Xiyou Cheng, Zhitao Zhang. Structure of positive solutions to a class of Schrödinger systems. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020461

[20]

José Luis López. A quantum approach to Keller-Segel dynamics via a dissipative nonlinear Schrödinger equation. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020376

2019 Impact Factor: 1.338

Metrics

  • PDF downloads (175)
  • HTML views (116)
  • Cited by (0)

Other articles
by authors

[Back to Top]